Facebook Pixel
EmpowHER Guest

After taking Next Choice, i still haven't gotten my period

By Anonymous December 20, 2011 - 11:58am
Rate This

i'm pretty worried right now. i had unprotected sex on Nov. 27, but he pulled out. just to be sure i took next choice. the first pill 15 hours later after the sex, then the second one 10 hours later. i started spotting exactly a week later. now, i've been having mucus galore some minor cramps, but no period yet. i should have started my period aorund the 17th and now its the 20th. i'm not sure what's going on.

Add a Comment3 Comments

HERWriter Guide

Hi Anon

We cannot tell you if you have your period or it's a side effect. We would be unable to know that.



January 2, 2012 - 11:00am
EmpowHER Guest

just wondering if there is a difference, but exactly a week after i took the contraceptive, i thought i had my period because it was heavy like my period, flowed, and i had cramps and everything. it lasted only three and half days.

December 23, 2011 - 10:17pm
HERWriter Guide

Hi Anon

Thanks for your post - did you post about this a day or two ago?

We cannot tell you if you are pregnant or not but Plan B works most of the time. 7 out of every 8 women who would have gotten pregnant naturally, do not get pregnant after taking Plan B. That means you have about a 12% chance of  pregnancy.

Since you period is a little late by now, a pregnancy test will let you know where you stand.

Good luck!


December 20, 2011 - 1:41pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.